# SDR SA07074

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 27,201 hours, 14,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal Block
- Part number: NSA937901M2004
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INTERMITTENT.  REPLACED TERMINAL BLOCK 7222VT MODULE 3.  NO FURTHER FAULTS.
